# SDR DL72W001289

- Difficulty date: July 7, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- Aircraft time: 60,436 hours, 40,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6516350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE LBL 36.83 VERTICAL STIFFENER ON THE FORWARD SIDE OF THE 1183 BULKHEAD.  THE CRACK WAS LOCATED  BETWEEN WL 230 AND WL 254.  THE DAMAGE WAS REPAIRED PER S/B 727-53-0192 AT MV2.
